# SDR RU3A2021040600010

- Difficulty date: April 6, 2021
- Submitted: April 7, 2021
- Operation: Air carrier
- Aircraft: N88
- Make and model: Cndair CL604
- Aircraft serial: 5588
- Aircraft time: 6,883 hours, 2,693 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Failed
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAILED @ 43 DEGREES ON APPROACH @ KAFW. FULL STOP LANDING AND FLAP RESET SUCCESSFUL.
